# SDR FDEA201311042681

- Difficulty date: November 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: 311N35111
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON HIGH PRESSURE LINE ELBOW LOOSE.  COMPLIED WITH EA F-2910-T0301760.   MAJOR REPAIR.
